I'm going to start within the next week and was wondering how bad my acne will get within the first few weeks/months.
I suppose it varies greatly between patients but my acne didn't really get worse after starting Accutane. The only symptom I had in the very beginning is that my skin looked more red and irritated, even in places with no active acne lesions or pimples. This improved after a few weeks. My acne was severe and I had tried everything else under the sun with zero results, so I was very pleased with what Accutane did for my skin. No one who knows me now even has the slightest idea that I ever had problems with acne because my skin is totally clear and has been ever since I used Accutane as a teenager. I am now 34 years old and am very happy that I decided to use it. I wouldn't worry too much about it worsening. If this happens, it should not last too long. Keep in contact with your doctor through the course of treatment and express any problems or concerns with him/her and I'm sure you'll be pleased with your treatment. Best wishes and take care!
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Nov 2011 • 2 answers
I have been taking Accutane for 4 months. My doctor said that he can only allow me to take it for a?
Updated 19 Jun 2010 • 1 answer
Accutane:Am using accutane for 34 days and still got pimples on my check? the acne is getting bette?
Updated 1 Nov 2012 • 1 answer
Updated 10 May 2016 • 2 answers
Updated 4 Apr 2018 • 1 answer